My girlfriend is taking Lorazepram 1mg twice a day and she sleeps all the time during the day an night I have to wake her in the evening to take her second dose, This can't be good!!
It could make her sleepy. It is not good to wake someone to take a dose though. Wait to give it until she wakes. It may be too sedating for her. This medicine doesnt faze me but it knocks my husband out. He was once given Lorazepam and he slept almost continuously and he would get up and do things and have no memory of them later. He was on them several days after a nasal surgery and he slept nearly the whole time-for almost a week! One day, 2-3 days after the surgery, he took 36 pain pills in an 8 hour period-this happened when I was at work and not there to monitor him! He was taking lorazepam and a pain pill and he would go to sleep, wake up an hour or so later thinking he'd been asleep longer and took a pain pill and I was not there to monitor him as I had been the previous days to be sure he wasnt overdoing. I noticed that a LOT were missing when I got home.
He swore up and down he didnt do it but I told him "No one else is here but you! How else did it happen?" and he couldnt argue that one! Luckily he was unharmed by the pain medication but it could have been very dangerous. Everyone has different tolerances to drugs and this drug can be excessively sedating in some people. I would advise you to talk to her Dr about it and in the meantime, if she is sleeping, dont wake her to give her the drug. She is being over sedated by it. Wait until she wakes to take it even if it means skipping a dose or you can try taking half a pill (0.5mg is the usual starting dose anyway) twice a day-this may not be as sedating.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2012 • 1 answer
Posted 28 May 2014 • 3 answers
Posted 27 Jan 2016 • 0 answers
Posted 31 Mar 2017 • 4 answers
My dad takes Aricept, he is perfectly normal during the day but becomes extremely agitated at night?
Posted 9 Jun 2017 • 0 answers